UofT Libraries is getting a new library services platform in January 2021.
Learn more about the change.

Search Articles

X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (4797) 4797
Book Chapter (131) 131
Conference Proceeding (72) 72
Dissertation (45) 45
Publication (21) 21
Book / eBook (8) 8
Paper (4) 4
Magazine Article (2) 2
Government Document (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (3348) 3348
science & technology (3325) 3325
asymptotic behavior (3186) 3186
physical sciences (3171) 3171
mathematics, applied (2186) 2186
asymptotic behaviour (899) 899
mathematical analysis (872) 872
exact sciences and technology (684) 684
analysis (576) 576
asymptotic properties (560) 560
sciences and techniques of general use (555) 555
physics (425) 425
partial differential equations (377) 377
applied mathematics (292) 292
differential equations (286) 286
technology (284) 284
mathematics, general (264) 264
mathematical models (256) 256
ordinary differential equations (249) 249
numerical analysis (222) 222
stability (201) 201
asymptotic behavior of solutions (193) 193
global existence (167) 167
nonlinearity (167) 167
applications of mathematics (153) 153
numerical analysis. scientific computation (149) 149
35b40 (146) 146
asymptotic methods (145) 145
physics, mathematical (145) 145
oscillation (135) 135
uniqueness (135) 135
studies (133) 133
engineering (129) 129
analysis of pdes (128) 128
difference equations (126) 126
statistics & probability (126) 126
computer science (125) 125
existence (123) 123
boundary conditions (118) 118
mechanics (118) 118
mathematical methods in physics (110) 110
cauchy problem (103) 103
convergence (101) 101
mathematics - analysis of pdes (100) 100
infinity (92) 92
boundary value problems (91) 91
computational mathematics (91) 91
general (89) 89
blow-up (88) 88
physics, multidisciplinary (86) 86
modelling and simulation (80) 80
mathematical functions (78) 78
mathematical theorems (77) 77
positive solutions (77) 77
boundedness (75) 75
delay (74) 74
functional analysis (73) 73
asymptotic behaviors (71) 71
dirichlet problem (71) 71
mathematics, interdisciplinary applications (71) 71
probability theory and stochastic processes (69) 69
fluid dynamics (67) 67
[math.math-ap]mathematics [math]/analysis of pdes [math.ap] (66) 66
diffusion (66) 66
eigenvalues (66) 66
approximation (64) 64
probability and statistics (63) 63
theoretical, mathematical and computational physics (63) 63
algebra (60) 60
chemotaxis (58) 58
statistics (58) 58
navier-stokes equations (57) 57
nonlinear equations (57) 57
dynamical systems (54) 54
mathematical physics (53) 53
positive solution (53) 53
decay rate (52) 52
boundaries (51) 51
topology. manifolds and cell complexes. global analysis and analysis on manifolds (51) 51
computational theory and mathematics (50) 50
difference and functional equations (50) 50
difference equation (50) 50
global analysis, analysis on manifolds (50) 50
research (50) 50
algebra and number theory (49) 49
fundamental areas of phenomenology (49) 49
interactions (49) 49
estimates (48) 48
heat equation (48) 48
operators (48) 48
optimization (48) 48
asymptotic solutions (47) 47
scattering amplitude (47) 47
applied sciences (46) 46
decay (46) 46
finite differences and functional equations (46) 46
global solution (46) 46
polynomials (46) 46
theorems (46) 46
computer simulation (45) 45
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (5025) 5025
Japanese (47) 47
French (41) 41
German (12) 12
Portuguese (12) 12
Chinese (6) 6
Dutch (5) 5
Russian (5) 5
Spanish (5) 5
Czech (2) 2
Korean (2) 2
Belarusian (1) 1
Esperanto (1) 1
Italian (1) 1
Latin (1) 1
Swedish (1) 1
Turkish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of mathematical analysis and applications, ISSN 0022-247X, 05/2021, Volume 497, Issue 1
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 04/2021, Volume 496, Issue 2
Journal Article
Nonlinear analysis, ISSN 0362-546X, 05/2021, Volume 206
Journal Article
Fuzzy sets and systems, ISSN 0165-0114, 08/2020
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 02/2021, Volume 275, pp. 1 - 26
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 01/2021, Volume 271, pp. 216 - 253
Journal Article
Discrete and continuous dynamical systems. Series B, ISSN 1531-3492, 08/2017, Volume 22, Issue 6, pp. 2301 - 2319
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 12/2019, Volume 480, Issue 1, p. 123380
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 06/2015, Volume 258, Issue 12, pp. 4424 - 4442
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 09/2016, Volume 261, Issue 5, pp. 2650 - 2669
Journal Article
Applicable analysis, ISSN 0003-6811, 04/2020, pp. 1 - 21
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 03/2016, Volume 435, Issue 1, pp. 112 - 132
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 05/2021, Volume 497, Issue 2
Journal Article
Journal of functional analysis, ISSN 0022-1236, 06/2013, Volume 264, Issue 12, pp. 2732 - 2763
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 10/2016, Volume 261, Issue 8, pp. 4631 - 4647
Journal Article
Computers & mathematics with applications (1987), ISSN 0898-1221, 05/2017, Volume 73, Issue 9, pp. 2076 - 2091
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.